# SDR SWAA2022081836021

- Difficulty date: July 28, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPT; FWD CORNER SCUFF PLATE CRACKED AT MULTIPLE SPOTS. / [01] LOCATED AND OPENED NEW FASTENER HOLES AT NEW AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE AS PER B737-7 SRM 51-40-05-0G-0.;[02] SCUFF PLATE FWD CORNER WILL BE INSTALLED AT CARD TTG8Q004EXF7.;[03] VERIFIED STEPS 1 AND 2
